# SDR AALA202310029139

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 31,967 hours, 3,682 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Overheated
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR IN FIRST AND BUSINESS CLASS. RECIRCULATION FAN STATUS MESSAGE CAME ON, MEANING RECIRCULATION FAN WAS OVERHEATING. **SUPPLEMENTAL REPORT FOR AALA202309299139: REMOVED AND REPLACED FORWARD UPPER RECIRCULATION FAN. PER AMM 21-25-01. FUNCTIONAL CHECK GOOD. ** (CLOSED)
